# SDR 97UAL900350

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LWR FUSELAGE WAS DAMAGED BY AN A/C TUG.  A/C HAD SKIN, STR AND FRAME DAMAGE TO FUSE.  LWR LOBE (BELLY) STA 840 TO 1015 BTW STR 23 LT AND 26 RT FUSE.  BELLY SKIN TORN STA 840/STR 26 RT FWD TO STA 920/STR 24 LT.  STR 26R, 27R, 27L, 26L, 25L, 24L, 23L SEVERED.  FRAMES SEVERED AND BUCKLED STA 827, 847, 867, 887, 907.  *S/D*  R/R THE BELLY SKIN, LT LWR SIDE SKIN STA 777 AFT TO STA 907.  INSTALLED RPL STR IN DAMAGE AREA.  RPL ALL DAMAGED FRAMES FROM THE PRODUCTION JOINTS STR 23 LT TO 23 RT.  INSTALLED NEW SKINS.  ALL STR SPLICES PER ENGINEERING DOCUMENTS AND APPLICABLE SRM'S.  ALL FRAME SPLICES WERE PERFORMED PER PRODUCTION DRAWINGS.  THE SKIN INSTALLATIONS PER DRAWINGS AND SKIN BUTT SPLICES PER APPLICABLE SRM'S.
